# SDR REXA2025031700327

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BETWEEN F.S. 319 TO F.S. 333 IS CORRODED.  DISPLACED WIRE BUNDLE AT F.S. 310 BETWEEN 19L AND 18L FOR ACCESS TO CORRODED AREA IAW CRJ-700 SRM 51-41-02-001-001-A01. DISPLACED 10EA GROUND WIRES (#1,GS443, GS1839,GS1841,#2,GS329,GS319,GS317,#3,#4) AT FS310-FS333 STGR 21L INTERCOSTAL (BACK UP SILL) FOR ACCESS IAW CRJ 700 SRM 51-41-02-001-001-A01. DISPLACED AVI COMPUTER RACK FROM FS.295-FS.333 IAW CRJ-700 SRM 51-42-06-001-001-A01 REMOVED UNSERVICEABLE INTERCOSTAL BACK UP SILL (P/N:SH670-31822-1) AT FS310-FS333 STGR-21L IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE BACK UP SILL (P/N SH670-31822-1) ON STRINGER 21L BTW FS 310 TO FS 333. IAW CRJ-700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE BACK UP SILL P/N SH670-31822-1S AT STGR 21L FROM F.S. 310 - F.S. 333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED CAT TRACK AT 1 EA. LOCATION ON BACK UP SILL P/N SH670-31822-1S IAW CRJ-700 SRM 51-22-00-001-001-A01. INSTALLED AVI COMPUTER RACK FROM FS.295-FS.333 IAW CRJ700 SRM 51-42-06-001-001-A01. APPLIED EDGE SEALANT AND FINISH IAW CRJ700 SRM 51-25-16-001-001-A01 AND 51-23-00-001-001-A01.
